Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Itchy, dry rash on the body, penis, occasionally flaky. What should be done?

hi, over the past month or so i have developed a rash over my body, and now it is also on my penis , it doesn t hurt, and is sometimes flakey, it is very itchy and dry. On my penis it has evolved from what was a slight graze from over masturbation to a very red flakey rash only on the outside of the foreskin . I have used lots and lots of aqueus cream what should i do?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Procedures
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

This is due to dry skin disease which is the usual case with so many people. Itchiness and sometimes burning also might be felt. This could be due to closed condition of the area. Let some air in for three to five hours daily and keep it clean with the help of some moisturizing soap.
Good luck.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor